staple
With cedram.org

Search the site


Year 1995


Franz Halter-Koch
Elasticity of factorizations in atomic monoids and integral domains
Vol. 7 no. 2 (1995), p. 367-385 Details
Takao Komatsu
The fractional part of $n\theta + \o$ and Beatty sequences
Vol. 7 no. 2 (1995), p. 387-406 Details
M. El Marraki
Fonction sommatoire de la fonction de Möbius, 3. Majorations asymptotiques effectives fortes
Vol. 7 no. 2 (1995), p. 407-433 Details
Guy Barat
Sur un procédé universel d'extraction
Vol. 7 no. 2 (1995), p. 435-445 Details
Richard A. Mollin
The palindromic index - A measure of ambiguous cycles of reduced ideals without any ambiguous ideals in real quadratic orders
Vol. 7 no. 2 (1995), p. 447-460 Details
Stanislav Jakubec
Note on the jacobi sum $J(\chi,\chi)$
Vol. 7 no. 2 (1995), p. 461-471 Details
Nathalie Loraud
$\beta$-shift, systèmes de numération et automates
Vol. 7 no. 2 (1995), p. 473-498 Details
Jacques Martinet
Histoire des journées arithmétiques
Vol. 7 no. 1 (1995), p. vii-xiii Details
Wolfgang Jenkner
Sur les fonctions zêta attachées aux classes de rayon
Vol. 7 no. 1 (1995), p. 1-14 Details
Rainer Schulze-Pillot
Bessel functionals and Siegel modular forms
Vol. 7 no. 1 (1995), p. 15-20 Details
Jean-Claude Douai
Espaces homogènes et arithmétique des schémas en groupes réductifs sur les anneaux de Dedekind
Vol. 7 no. 1 (1995), p. 21-26 Details
Ernst-Ulrich Gekeler
Analytical construction of Weil curves over function fields
Vol. 7 no. 1 (1995), p. 27-49 Details
Jean-Louis Colliot-Thélène
L'arithmétique du groupe de Chow des zéro-cycles
Vol. 7 no. 1 (1995), p. 51-73 Details
Yuk-Kam Lau; Kai-Man Tsang
Mean square of the remainder term in the Dirichlet divisor problem
Vol. 7 no. 1 (1995), p. 75-92 Details
Juliusz Brzezinski
Definite quaternion orders of class number one
Vol. 7 no. 1 (1995), p. 93-96 Details
Laurent Denis
Problèmes diophantiens sur les $t$-modules
Vol. 7 no. 1 (1995), p. 97-110 Details
John Boxall
Une propriété des hauteurs locales de Néron-Tate sur les variété abéliennes
Vol. 7 no. 1 (1995), p. 111-119 Details
Peter Stevenhagen
Frobenius distributions for real quadratic orders
Vol. 7 no. 1 (1995), p. 121-132 Details
Jie Wu
Problème de diviseurs exponentiels et entiers exponentiellement sans facteur carré
Vol. 7 no. 1 (1995), p. 133-141 Details
Shoichi Nakajima
On Gauss sum characters of finite groups and generalized Bernoulli numbers
Vol. 7 no. 1 (1995), p. 143-154 Details
Hartmut Menzer
On the average number of direct factors of a finite abelian group (“sur les variété abéliennes”)
Vol. 7 no. 1 (1995), p. 155-164 Details
David-Olivier Jaquet-Chiffelle
Trois théorèmes de finitude pour les $G$-formes
Vol. 7 no. 1 (1995), p. 165-176 Details
Noriyuki Suwa; Tsutomu Sekiguchi
Théorie de Kummer-Artin-Schreier et applications
Vol. 7 no. 1 (1995), p. 177-189 Details
Patrice Philippon
Nouveaux aspects de la transcendance
Vol. 7 no. 1 (1995), p. 191-218 Details
René Schoof
Counting points on elliptic curves over finite fields
Vol. 7 no. 1 (1995), p. 219-254 Details
François Morain
Calcul du nombre de points sur une courbe elliptique dans un corps fini : aspects algorithmiques
Vol. 7 no. 1 (1995), p. 255-282 Details
Franck Leprevost
Jacobiennes de certaines courbes de genre $2$ : torsion et simplicité
Vol. 7 no. 1 (1995), p. 283-306 Details
Philippe Cassou-Nogues; Martin J. Taylor
Structures galoisiennes et courbes elliptiques
Vol. 7 no. 1 (1995), p. 307-331 Details
Robert F. Coleman
Classical and overconvergent modular forms
Vol. 7 no. 1 (1995), p. 333-365 Details